# SDR DALA2016082206189

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 49,179 hours, 16,435 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED FOR SMOKE ODOR IN FORWARD CABIN AND FLIGHT DECK.  EMERGENCY DECLARED.  CREW OFF UTILITY BUSS AND ODOR SLOWLY DISSIPATED.   REPLACED LEFT RECIRCULATION FAN IAW AMM 21-25-01.  REPLACED LEFT RECIRCULATION FILTER. REPLACED RELAY K415 AND SYSTEM 1 AIR GROUND K124. PERFORMED RESET OF EXHAUST VALVE AND SMOKE SYSTEM. ACFT RETURNED TO SERVICE.
